# SDR IPXA2020060155999

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 60,819 hours, 20,198 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 767368041A1
- Part serial: 001302
- Condition: Punctured
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD AILERON UPPER SKIN PUNCTURED.  REPAIRED AILERON IAW 5750-76646-A CLEARING DEFERRAL.
